# SDR DHL2005782565

- Difficulty date: March 26, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TIP WEB CRACKED AT THE UPPER AND LWR FLANGES.  ON RT WING TIP REMOVED CRACKED WEB IAW B727 SRM 51-30-2.  FAB NEW WEB FROM 7075T6 .040 PO NR 9001068 14" BY 9" IAW B727 SRM 57-20-2 FIG 3.  TREATED AND PRIMED IAW B727 SRM 51-10-2 INST IAW B727 SRM 51-30-2.
